# SDR A6WA202012097451

- Difficulty date: December 6, 2020
- Submitted: December 14, 2020
- Operation: Air carrier
- Aircraft: N450AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7823
- Aircraft time: 37,880 hours, 35,678 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Uplock
- Part number: 16600103
- Part serial: DCL1239506
- Condition: Malfunctioned
- Location: Nlg
- Part time: 47,119 hours, 39,911 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

GEAR DISAGREE WARNING MESSAGE AFTER GEAR RETRACTION ON TAKE-OFF.  AFTER SELECTING THE GEAR LEVER TO UP POSITION WE HEARD A GRINDING NOISE FROM THE NOSE GEAR BAY.  APPROXIMATELY 20 SECONDS LATER, THE GEAR DISAGREE WARNING OCCURRED.  WE FOLLOWED THE QRH WHICH DIRECTED US TO PULL THE EMERGENCY GEAR EXTENSION LEVER, WARNINGS CLEARED.  HYD B PUMPS AUTO ON TAKE-OFF.  AIRCRAFT REMOVED FROM SERVICE.  FOUND NLG UPLOCK TO BE INTERMITTENTLY LATCHING AFTER THE GEAR HANDLE HAS BEEN SELECTED UP.  R & R NLG UPLOCK, IAW 32-33-05, OPERATIONS CHECK GOOD.  NOISE FOUND DURING GEAR TRANSITION IS THE BRAKES BEING APPLIED/SPINDOWN AMM 32-43-00, NO DEFECTS NOTED.
